phys_rev_d_griffiths.pdf (962.2 kB)
Download file

Propagation and interaction of gravitational waves in some expanding backgrounds

Download (962.2 kB)
journal contribution
posted on 11.05.2006, 16:02 by G.A. Alekseev, Jerry Griffiths
An explicit class of solutions is given which represents a family of expanding gravitational waves with distinct wave fronts propagating into a variety of backgrounds, including vacuum Kasner and FRW fluid models with a stiff equation of state. Complete global solutions are given, and it is indicated how solutions describing the collision of such waves may be constructed. Since the solutions obtained are regular apart from the initial singularity, it is concluded that this class of colliding gravitational waves do not introduce singularities into the space-time.

History

School

  • Science

Department

  • Mathematical Sciences

Pages

985289 bytes

Citation

ALEKSEEV and GRIFFITHS, 1995. Propagation and interaction of gravitational waves in some expanding backgrounds. Physical Review D, 52(8), pp. 4497–4502

Publisher

© American Physical Society

Publication date

1995

Notes

This article was published in the journal, Physical Review D [© American Physical Society]. It is also available at: http://link.aps.org/abstract/PRD/v52/p4497.

ISSN

0556-2821

Language

en

Usage metrics

Keywords

Exports